# SDR SWIA201438740

- Difficulty date: June 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CLEAT HAS SURFACE CORROSION AT FRAME 21 BETWEEN STR 20 & 21R.  C-CHECK, INSPECTED, CLEANED, TREATED, SEALED, AND REINSTALLED SKIN CLEAT  IAW SRM.
